# SDR CALA2023082102595

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 65,905 hours, 29,010 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347046920600
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CRG LH SIDE FR59- STRG-30 CORRODE, REQUIRES FURTHER EVALUATION. AS NOTED ON LTPR NR#5001249722-0010. HEET 2. WORK PERFORMED ON LTPR NR# 5001249722-0010. THIS REPAIR 205-001, TABLE 004. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR SUBSEQUENT INSPECTION AT INTERVALS TBD. INSPECTION METHOD TBD. IS A CATEGORY B REPAIR AND REQUIRES INSPECTION PER SRI 53-00-13- EMBODIMENT IS 60000 FC / 120000 FH WHICHEVER IS ACHIEVED FIRST. CORRECT STRINGER LOCATION IS 32L CORRODED. ACCOMPLISHED STRINGER REPAIR IAW SRM 53-00-13-300-001, COUPLING TYPE 1 REF FIG 001, S OK TO CARRY STRINGER REPAIR AT 32L FR 59L FOR 60000 FLT CYC OR TOMC-APPROVAL FROM SC1ELBYC COMMENT 120000 FLT HRS WHICHEVER OCCURS FIRST FROM TIME OF REPAIR EMBODIMENT SUBSEQUENT INSPECTION TO BE DETERMINED UNDER FLAG NOTE (2) QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
